# SDR CALA2023012000153

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 75,213 hours, 27,312 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 146A74112
- Condition: Missing
- Location: Lav Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 ON WALKAROUND FLIGHT CREW FOUND THAT EXTERNAL LAVATORY SERVICE ACCESS DOOR IS MISSING. THE APPROXIMATE DIMENSION IS 14 INCH BY 15 INCH
